AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 218 found      Go to page: 1 2 3 4 5 6 7 > >>

[120] Florin Rădulescu. The $\Gamma $-equivariant form of the Berezin quantization of the upper half plane. Memoirs of the AMS 133 (1998) MR 1415561.
Book volume table of contents   

[121] S. Kaliszewski, John Quigg and Iain Raeburn. Duality of restriction and induction for $C^*$-coactions. Trans. Amer. Math. Soc. 349 (1997) 2085-2113. MR 1407703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Igor Fulman. Crossed products of von Neumann algebras by equivalence relations and their subalgebras. Memoirs of the AMS 126 (1997) MR 1371091.
Book volume table of contents   

[123] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Danrun Huang. The classification of two-component Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 505-512. MR 1301504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] B. V. Rajarama Bhat. An Index Theory For Quantum Dynamical Semigroups. Trans. Amer. Math. Soc. 348 (1996) 561-583. MR 1329528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Siegfried Echterhoff. Crossed products with continuous trace. Memoirs of the AMS 123 (1996) MR 1371090.
Book volume table of contents   

[130] Ja A Jeong. Purely infinite simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3075-3078. MR 1273502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Hideki Nakamura. Actions of regular multiplicative unitaries on $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 3827-3835. MR 1286003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] S. Kaliszewski. A note on Morita equivalence of twisted $C\sp *$-dynamical systems . Proc. Amer. Math. Soc. 123 (1995) 1737-1740. MR 1239797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Ja A Jeong and Gie-Hyun Park. Projections in some simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3317-3321. MR 1249884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Huu Hung Bui. Morita equivalence of twisted crossed products . Proc. Amer. Math. Soc. 123 (1995) 2771-2776. MR 1260162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] John C. Quigg and Iain Raeburn. Induced $C\sp *$-algebras and Landstad duality for twisted coactions . Trans. Amer. Math. Soc. 347 (1995) 2885-2915. MR 1297536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Siegfried Echterhoff. On transformation group $C\sp *$-algebras with continuous trace . Trans. Amer. Math. Soc. 343 (1994) 117-133. MR 1157612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Sriwulan Adji, Marcelo Laca, May Nilsen and Iain Raeburn. Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups . Proc. Amer. Math. Soc. 122 (1994) 1133-1141. MR 1215024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Takehiko Yamanouchi. An example of Kac algebra actions on von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 503-511. MR 1150659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Sarah Boyd, Navin Keswani and Iain Raeburn. Faithful representations of crossed products by endomorphisms . Proc. Amer. Math. Soc. 118 (1993) 427-436. MR 1126190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Sun Young Jang and Sa Ge Lee. Simplicity of crossed products of $C\sp *$-algebras . Proc. Amer. Math. Soc. 118 (1993) 823-826. MR 1132413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Hung T. Dinh. Multipliers on subsemigroups of the real line . Proc. Amer. Math. Soc. 117 (1993) 783-788. MR 1112489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Palle E. T. Jorgensen and Steen Pedersen. Harmonic analysis of fractal measures induced by representations of a certain $C\sp *$-algebra . Bull. Amer. Math. Soc. 29 (1993) 228-234. MR 1215311.
Abstract, references, and article information   
View Article: PDF

[146] Takehiko Yamanouchi. Duality for actions and coactions of measured groupoids on von Neumann algebras. Memoirs of the AMS 101 (1993) MR 1127115.
Book volume table of contents   

[147] Masaharu Kusuda. Characterizations of certain classes of hereditary $C\sp *$-subalgebras . Proc. Amer. Math. Soc. 116 (1992) 999-1005. MR 1127142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Seigfried Echterhoff. Erratum to: ``On induced covariant systems'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 3, 703--706; MR0994776 (90f:46105)] . Proc. Amer. Math. Soc. 116 (1992) MR 1055770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Paul S. Muhly and Jingbo Xia. Automorphisms of the Toeplitz algebra . Proc. Amer. Math. Soc. 116 (1992) 1067-1076. MR 1104400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 218 found      Go to page: 1 2 3 4 5 6 7 > >>